UM  > 科技學院  > 數學系
Tensor Methods for Solving Symmetric M -tensor Systems
Xie Z.-J.2; Jin X.-Q.2; Wei Y.-M.1
2018
Source PublicationJournal of Scientific Computing
ISSN08857474
Volume74Issue:1Pages:412-425
AbstractTensor systems involving tensor-vector products (or polynomial systems) are considered. We solve these tensor systems, especially focusing on symmetric M-tensor systems, by some tensor methods. A new tensor method is proposed based on the rank-1 approximation of the coefficient tensor. Numerical examples show that the tensor methods could be more efficient than the Newton method for some M-tensor systems.
KeywordM-tensor Newton method Polynomial systems Tensor method Tensor system
DOI10.1007/s10915-017-0444-5
URLView the original
Language英語
全文获取链接
引用统计
被引频次[WOS]:15   [WOS记录]     [WOS相关记录]
Document TypeJournal article
专题DEPARTMENT OF MATHEMATICS
Affiliation1.Fudan University
2.Universidade de Macau
推荐引用方式
GB/T 7714
Xie Z.-J.,Jin X.-Q.,Wei Y.-M.. Tensor Methods for Solving Symmetric M -tensor Systems[J]. Journal of Scientific Computing,2018,74(1):412-425.
APA Xie Z.-J.,Jin X.-Q.,&Wei Y.-M..(2018).Tensor Methods for Solving Symmetric M -tensor Systems.Journal of Scientific Computing,74(1),412-425.
MLA Xie Z.-J.,et al."Tensor Methods for Solving Symmetric M -tensor Systems".Journal of Scientific Computing 74.1(2018):412-425.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Xie Z.-J.]的文章
[Jin X.-Q.]的文章
[Wei Y.-M.]的文章
Baidu academic
中相似的文章 Baidu academic
[Xie Z.-J.]的文章
[Jin X.-Q.]的文章
[Wei Y.-M.]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Xie Z.-J.]的文章
[Jin X.-Q.]的文章
[Wei Y.-M.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。